# SDR ERAA093717

- Difficulty date: September 27, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 13,814 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 252466715
- Part serial: 87401795
- Condition: Inoperative
- Location: Engine
- Part time: 6,008 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N2 DROPS OFF 10-12 PERCENT IN CRUISE FLIGHT AND VERY STIFF ARM.  INTERNAL COMPONENTS VERY WORN FOR LOW TIME USED.  POSSIBLE EXTERNAL VIBRATIONS.  REPAIRED AND TESTED IAW MFG OHM FORM  15-1095A.
